# SDR CALA2023072802348

- Difficulty date: July 25, 2023
- Submitted: July 28, 2023
- Operation: Air carrier
- Aircraft: N17126
- Make and model: Boeing 757224
- Aircraft serial: 27566
- Aircraft time: 89,474 hours, 21,958 cycles
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Transmitter
- Part number: 285T0015116
- Part serial: D03418
- Condition: Unknown
- Location: E/E Bay
- Part time: 80,386 hours, 18,925 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J, O
- Precautionary procedure: C

## Discrepancy

UNSHEDULED STAB TRIM ILLUMINATED AT 65KNOTS ON T/O AND REJECT AT 75 KNOTS LOCKED FOR FIX . REF L/P 5266158 FOR WORK PERFORMED & CORRECTIVE ACTION.  ALL OPS CKS GOOD, NO FAULTS AT THIS TIME.  A/C OK TO CONTINUE. ADD EMP:U197565 REMOVED AND REPLACED LEFT AND RIGHT STAB TRIM ELEV ASSY MODULES M524 AND M525 REF AMM 27-09-00. ALSO REMOVED AND REPLACED LEFT STAB TRIM LIMIT POSITION TRANSMITTER M10899 REF AMM 27-48-01. PERFORMED MCDP TESTS 65 AND 66 WITH NO FAULTS, ALL INDICATIONS NORMAL. PERFORMED MCDP TEST 30 AS PER AMM 22-00-02, TEST PASSED A/C RETAINS FULL CAT CAPABILITY. PARTS USED: 1667823,QTY :1 19-2224-9-0002,QTY :1.ROTABLE PARTS CHANGE WAS INDICATED - TT # 1008893 SN OFF 3418 TT # 1248421 SN OFF 0033 TT # 1667823 SN OFF 0126 MODULE, CONTROL OFF 19-2224-9-0002 3418 ON 19-2224-9-0002 1695 MODULE, CONTROL OFF 19-2224-9-0002 0033 ON 19-2224-9-0002 2883 MODULE, STAB TR OFF 19-2748-9-9002 0126 ON 19-2748-9-9002 4592
